Assouad-type dimensions of overlapping self-affine sets

Research output: Contribution to journalArticlepeer-review

2 Downloads (Pure)

Abstract

We study the Assouad and quasi-Assoaud dimensions of dominated rectangular self-affine sets in the plane. In contrast to previous work on the dimension theory of self-affine sets, we assume that the sets satisfy certain separation conditions on the projection to the principal axis, but otherwise have arbitrary overlaps in the plane. We introduce and study regularity properties of a certain symbolic non-autonomous iterated function system corresponding to ``symbolic slices'' of the self-affine set. We then establish dimensional formulas for the self-affine sets in terms of the dimension of the projection along with the maximal dimension of slices orthogonal to the projection. Our results are new even in the case when the self-affine set satisfies the strong separation condition: in fact, as an application, we show that self-affine sets satisfying the strong separation condition can have distinct Assouad and quasi-Assouad dimensions, answering a question of the first named author.
Original languageEnglish
Pages (from-to)3-21
JournalAnnales Fennici Mathematici
Volume49
Issue number1
DOIs
Publication statusPublished - 11 Jan 2024

Keywords

  • Assouad dimension
  • Self-affine
  • Quasi-Assouad dimension
  • Symbolic slice

Fingerprint

Dive into the research topics of 'Assouad-type dimensions of overlapping self-affine sets'. Together they form a unique fingerprint.

Cite this